Aspro Clear Extra Strength Aspirin 500 mg Tablet is pleasant to take and starts to work quickly because it forms a completely clear solution, ready to be absorbed as soon as you drink it. It provides fast and effective temporary relief from
- Sore throat
- Migraine headache
- Rheumatic and arthritic pain
- Cold and flu symptoms
- Inflammation associated with muscular aches and pains
- Period pain
- and also reduce fever
Adult: take 1 to 2 tablets ,dissolved in half glass of water, every 4 hours when required. Do not exceed 8 tablets in 24 hours unless directed by your doctor.
These tablets are not suitable for Children.
Each tablet contains 500mg of Aspirin.
Do not use if you:
- suffer from stomach ulcer
- are in the last three months of pregnancy
- are taking anticoagulant therapy
- are allergic to aspirin or other anti-inflammatory medicines.
If you have an allergic reaction stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use this product:
- in children under 12 years of age
- in children 12-16 years of age with or recovering from chicken pox, influenza or fever.
- if you have asthma
- with other medicines containing aspirin or anti-inflammatory medicines
- with other medicines that you take regularly
- during the first 6 months of pregnancy
- for more than a few days at a time.
Prolonged or excessive use can be harmful.
See a doctor before taking this product for thinning the blood or for your heart.
The maximum daily dose contains 2g of sodium.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.